# SDR VNAA202401050018

- Difficulty date: November 29, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: CC67013000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE AT CENTER FITTING LUGS "L2" AND "L5" AT LH AILERON.    BORE AT CENTER FITTING LUGS "L2" AND "L5" AT LH AILERON WERE REPAIRED PER REO 670-57-61-107 REV. -B AND REO 690-57-61-312 REV. - -
